“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7611
School of Mathematics
  Title:   Fixed point subalgebras of extended affine lie algebras
  Author(s): 
1.  S. Azam
2.  S. Berman
3.  M. Yousofzadeh
  Status:   Published
  Journal: J. Algebra
  Vol.:  287
  Year:  2005
  Pages:   351-380
  Supported by:  IPM
  Abstract:
It is a well known result that the fixed point subalgebra of a finite dimensional complex simple Lie algebra under a finite order auto-morphism is a reductive Lie subalgebra and an abelian subalgebra. We consider this for the class of extended affine Lie algebras and are able to show that the fixed point subalgebra of an extended affine Lie algebra under a finite order auto-morphism (which satisfies certain natural properties) is a sum of extended affine Lie algebras (up to existence of some isolated root spaces), an abelian sublagebra and a subspace which is contained in the centralizer of the core.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right